IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 1334 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
Read this article

 


    Article Cited by others



Hypertrophic Lichen Planus with Malignant Transformation

Prabhavathy D, Rathnavelu P, Sundaram M, Rajasinga

Year : 1994| Volume: 60| Issue : 4 | Page no: 236-237

   This article has been cited by
 
1 Malignant transformation of hypertrophic lichen planus
Sengupta, S., Das, J.K., Gangopadhyay, A.
Indian Journal of Dermatology, Venereology and Leprology. 2006; 72(6): 470
[Pubmed]  [Google Scholar]

 

Online since 15th March '04
Published by Wolters Kluwer - Medknow